Doctor's Best, Best 5-HTP, 100 mg, 60 Veggie Caps
Items 6-10 of 307 total
« Previous |
| Next »
Say no to cronic and subclinical depression and MAO-inhibitors!
30 people found the following review helpful
Posted by Reviewer18018967 on Jun 27, 2012
Just to think of the amount of people that go through life always feeling down and miserable. Blaming it all solely on life events and never really finding out it could all be caused by a chemical unbalance in the brain that when corrected can lead to a dramatic change in quality of life and happiness. There are several supplements that can help with that: St Johns Wort, Sam-E, and 5-htp. They are no lightweight players, they DO make a difference, and the best is there are no side effects! Dump the MAO- inhibitors and lift the dark clouds from your life by giving 5-htp a chance. I have recommended over and over again to friends, and have witnessed wonderful results in a matter of weeks when taken daily, and people have reported peaceful sleeping patterns, and significant improvement in mood, with no recurring depressions. What a God sent!!
Was this review helpful to you?
Note: iHerb does not imply any medical claims from this review. Disclaimer.
Very unpleasant side effects
6 people found the following review helpful
Posted by Reviewer1098988 on May 23, 2008
Although I have read how 5-HTP can have a very positive effect on ones mood and sleep, my experience has been very negative. It made me very depressed and negative after the second day of use and adjusting the dose made no difference. The side effects for some are just as bad as those of prescription antidepressants. I must say that I have weird reactions to any kind of antidepressant and neurotransmitter stimulants. So it's just me and not the quality of the product. However, if you are sensitive to things, then use with caution.
It works, but made me more depressed the next day
5 people found the following review helpful
Posted by Reviewer3125411 on Jun 08, 2009
Be careful with dosage. I am 115 pounds, and I think the 100mg is too much for me. It made me relaxed, but too drowsy. Then the next day I was crying and felt more depressed then I ever have. I then opened the capsule and took half then next day, but still felt too drowsy and more depressed the following day. Also had bad dreams on it.
gave me insomnia
Posted by Reviewer3181914 on Nov 26, 2012
Gave me insomnia. Makes me feel worse after a few days.
Posted by Reviewer2663445 on May 03, 2010
I did not feel much of a difference. I did lower my dose to start with . It messed up my digestive system.